# SDR ASAA2023062543672

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 32,705 hours, 10,210 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEITHER AUTOPILOT WILL NOT ENGAGE(DISCOVERED AUTOPILOT STAB TRIM SWITCH OFF! - OPERATED NORMALLY AFTER SWITCHED ON). GROUNDED - YES. BOTH AUTOPILOT WORK NORMAL, NO FAULT FOUND DURING BITE TESTBOTH CHANNEL A AND CHANNEL B LRU TEST PASSED. REF B737-900 FIM 22-11 TASK 856PITLO CONFIRMED THE AUTOPILOTS WORK NORMAL, FORGOT AUTOPILOT SW OPERATE(CUTOUT).
